Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A covariance extension approach to identification of time series
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-2681-8383
2000 (English)In: Automatica, ISSN 0005-1098, E-ISSN 1873-2836, Vol. 36, no 3, 379-398 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we consider a three-step procedure far identification of time series, based on covariance extension and model reduction, and we present a complete analysis of its statistical convergence properties. A partial covariance sequence is estimated from statistical data. Then a high-order maximum-entropy model is determined, which is finally approximated by a lower-order model by stochastically balanced model reduction. Such procedures have been studied before, in various combinations, but an overall convergence analysis comprising all three steps has been lacking. Supposing the data is generated from a true finite-dimensional system which is minimum phase, it is shown that the transfer function of the estimated system tends in H-infinity to the true transfer function as the data length tends to infinity, if the covariance extension and the model reduction is done properly. The proposed identification procedure, and some variations of it, are evaluated by simulations.

Place, publisher, year, edition, pages
2000. Vol. 36, no 3, 379-398 p.
Keyword [en]
error-bounds, realization, spectra
Identifiers
URN: urn:nbn:se:kth:diva-19523ISI: 000085209200004OAI: oai:DiVA.org:kth-19523DiVA: diva2:338215
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Lindquist, Anders

Search in DiVA

By author/editor
Lindquist, Anders
By organisation
Mathematics
In the same journal
Automatica

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 13 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf